# SDR 06FDEA0260

- Difficulty date: January 18, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N442FE
- Make and model: Airbus A310-203
- Aircraft serial: 353
- Aircraft time: 43,840 hours, 19,159 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AGING AIRPLANE SAFETY RULE (AASR) 14CFR 121.368, 121 .370A DISCREPANCY (N0329):  FOUND REPAIR LOCATED LT; FS 3514 AND FS 3567, FR 65 AND FR 66 REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO EXISTING SRM REPAIR  NEW REPAIR ACCOMPLISHED PER SRM 53-10-21.  REPAIR EVALUATED PER GMM 6-2-100 CLASSIFIED AS MAJOR.
